# SDR CA050427012

- Difficulty date: April 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 14,560 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN174C21A
- Condition: Bent
- Location: Uplock Cylinder
- Component: Uplock Cylinder, Alco
- Component part number: 713058503
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG FAILED TO UNLOCK.  AIRCRAFT RECEIVED DAMAGETO LT PROP AND UNDERSIDE OF FUSELAGE.
